# SDR CA020514001

- Difficulty date: May 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Airbus A310
- Aircraft time: 35,988 hours
- Engine: Ge CF680C2*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Part number: A2827042100600
- Condition: Cracked
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRESENCE OF FUEL WAS DETECTED IN APU FUEL FEED LINE SHROUD, BENEATH CABIN FLOOR BETWEEN FRAMES 46 & 79. AFTER REMOVING A SECTION OF SHROUD FROM DRAIN TO FRAME 46 & GOING AFT, FUEL SHROUD AFT OF FRAME 79 STOPPED SHOWING PRESENCE OF FUEL. APU FUEL FEED TUBE SECTION FROM FRAME 79 TO FRAME 84 WAS REMVD & PRESSURE LEAK CHECKED. A MICROSCOPIC LEAK SOURCE WAS CONFIRMED FROM FUEL FEED TUBE SUPPORT FLANGE WELD. WELD CRACK IS TOO SMALL TO BE SEEN VISUALLY. FUEL FEED TUBE WAS REPLACED PER AMM 49-31-21P.401. DAMAGED FUEL FEED TUBE FLANGE IS LOCATED ON SUPPORT BRACKET UNDER FLOOR, IN SERVICE COMPT AFT OF BULK CARGO, 40 IN FWD OF PRESSURE BULKHEAD.
